MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. GUARDIAN® RESURFACING FEMUR SIZE 2 RIGHT; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. GUARDIAN® RESURFACING FEMUR SIZE 2 RIGHT; KNEE COMPONENT
Model Number 2500R002
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Joint Dislocation (2374)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated when investigation is complete.
 
Event or Problem Description
Allegedly, patient femur subsided spin 90 degree dislocated patella dislocated hinge femur was cut above the stem and above implants were used.

Brand Name
GUARDIAN® RESURFACING FEMUR SIZE 2 RIGHT
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key9203479
Report Number3010536692-2019-01099
Device Sequence Number11539929
Product Code JDI
UDI-Device IdentifierM6842500R0021
UDI-PublicM6842500R0021
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K013035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2004
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number2500R002
Device Catalogue Number2500R002
Device Lot Number11233477
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/17/2019
Initial Date Received by Manufacturer 09/17/2019
Supplement Date Received by Manufacturer09/17/2019
Initial Report FDA Received Date10/17/2019
Supplement Report FDA Received Date02/06/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;